Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with TB. Have fever, chills and cough, CT scans shows Consolidation in both lungs with Fibrotic bands. Cause for this symptoms?

Hi, This is Shiva from Hyderabad.I was suffering from allergic rhinitis since 7years and 8 months back i started suffering from sudden fever with chills, cough with sputam and body pains.Then i was diagnonized as TB and was on medicines for 6months.The course got completed a month ago and since then again i started suffering from fever with chills,cough with sputam and body pains.I visited doctor today and doctor advised to take CT scan of chest.The report says PATCHY AREAS OF CONSOLIDATION IN BOTH LUNGS WITH FIBROTIC BANDS-?RESIDUAL/RECURRENT??After checking the CT scan doctor then advised to have Serum IgE and Serum Galactomannan test...The reports would be ready in 10days time.I am very much worried what would be the possible disease and its effects.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear.
Welcome to the board of Health Care Magic
In my opinion you required the anti tubercular treatment for some more months.Yours case could be a partially treated one, so the symptoms might be reappearing .
It is my personal view and experience, that ATT should be given for some more months (extended duration). Because many times along with the pulmonary TB patients are also suffering concurrently with extra pulmonary TB, which is usually subtle and not diagnosed in one go. So the ATT should not be stopped hurriedly, on going just by the books.
But I`m also convinced with your doctor for undergoing some different test keeping in mind about some concurrent diseases like ILD. Because theXray report is also mimicking to the mentioned disease.
Hope your query is answered
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor